# SDR DLM88081682

- Difficulty date: November 17, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,193 hours, 36,407 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Contaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR RT ELEVATOR ANTI-FLOAT TAB DUE TO PRESENCE OF WATER IN HONEYCOMB STRUCTURE.  WATER IN HONEYCOMB STRUCTURE REMOVED IAW SRM 51-70-2 PAR 6C.  TAB WAS BALANCED IAW SRM 55-20-2D.
